# SDR FDKA200704151

- Difficulty date: April 8, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 14,915 hours, 14,195 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145234
- Condition: Failed
- Location: Spoiler Sys
- Part time: 14,476 hours, 13,797 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6010 RDU-FLL (0534 PHX LCL).  RTG DUE TO SPOILER FAIL MESSAGE ON TAXI.  MX REPLACED THE SPOILER CONTROL UNIT AND OPS CHECK NORMAL.
